MAUDE Adverse Event Report: ABBOTT MEDICAL AMPLATZER TALISMAN PFO OCCLUDER; TRANSCATHETER SEPTAL OCCLUDER

ABBOTT MEDICAL AMPLATZER TALISMAN PFO OCCLUDER; TRANSCATHETER SEPTAL OCCLUDER
Model Number 9-PFO-2518
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Heart Block (4444)
Date of Event 02/04/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2026, a 25-18mm amplatzer talisman pfo occluder was chosen for implant using a 9f amplatzer trevisio delivery system to a patient.During the procedure, after implantation, it was observed that the patient developed right bundle branch block (rbbb).It was also reported that the physician didn't mention that the device was the cause and the patient is noted to be stable.
 
Additional Manufacturer Narrative
The device remains in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Additional Manufacturer Narrative
There was no reported device malfunction associated with the amplatzer talisman pfo occluder.An event for patient effects of heart block was reported.A returned device assessment could not be performed as the device remains implanted and was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.Based on the information received, the cause of the reported incident could not be conclusively determined.The reported hospitalization was a result of case-specific circumstances to monitor the patient, no interventions were performed to treat the heart block.
 
Event or Problem Description
It was reported that on (b)(6) 2026, a 25-18mm amplatzer talisman pfo occluder was chosen for implant using a 9f amplatzer trevisio delivery system to a patient.The patient¿s baseline rhythm was sinus.During the procedure, after successful implantation of the device, it was observed that the patient developed a right bundle branch block (rbbb).No intervention, including medications, was performed to treat the heart block, and no pacemaker implant or cardiac ablation was required.It was further reported that a permanent pacemaker was not required, and the patient remained stable following the event.The physician did not indicate that the device caused the rbbb, and no allegations were made regarding any abbott device or the procedure.

Brand Name
AMPLATZER TALISMAN PFO OCCLUDER
Common Device Name
TRANSCATHETER SEPTAL OCCLUDER
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL REG# 2135147
5050 nathan ln n
plymouth MN 55442
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key24475416
Report Number2135147-2026-01267
Device Sequence Number9581433
Product Code MLV
UDI-Device Identifier05415067033314
UDI-Public(01)05415067033314(17)280731(10)11008840
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P120021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number9-PFO-2518
Device Catalogue Number9-PFO-2518
Device Lot Number11008840
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2026
Supplement Date Received by Manufacturer03/12/2026
Initial Report FDA Received Date02/27/2026
Supplement Report FDA Received Date03/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown